# SDR ASAA2021070535260

- Difficulty date: July 5, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 481 hours, 233 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Part number: UNKNOWN
- Condition: False Activation
- Location: Lt C/P Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WINDOW OVHT LIGHT ON. GROUNDED - YES. PERF QRH LIGHT WENT OUT AFTER 4.5 MI WHEN SWITCH TURNED BACK ON.
